# SDR IPXA2015090493098

- Difficulty date: August 10, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: ARB0449532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING INTERNAL BULKHEAD CLIP CRACKED BS XOR S562 BETWEEN STRINGERS 12-13.  REMOVED FABRICATED AND INSTALLED REPLACEMENT CLIP IAW EA 011-5710-01-A5924, REV IR AND EO MD11-5710-58452-A.
